RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1971, Volume 85(127), Number 4(8), Pages 538–552 (Mi msb3275)  

Determining $L$-series from their functional equations

M. I. Gurevich


Abstract: In this paper we examine a necessary and sufficient condition for a character of the idèles of a number field to belong to the Hecke characters in terms of $L$-series. In addition, we describe all characters of the idèles of $Q$ whose $L$-series have a functional equation and satisfy certain analytic inequalities.
Bibliography: 9 titles.

Full text: PDF file (1317 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1971, 14:4, 537–553

Bibliographic databases:

UDC: 511.61
MSC: Primary 10H10; Secondary 12A70, 12B30
Received: 25.06.1970

Citation: M. I. Gurevich, “Determining $L$-series from their functional equations”, Mat. Sb. (N.S.), 85(127):4(8) (1971), 538–552; Math. USSR-Sb., 14:4 (1971), 537–553

Citation in format AMSBIB
\Bibitem{Gur71}
\by M.~I.~Gurevich
\paper Determining $L$-series from their functional equations
\jour Mat. Sb. (N.S.)
\yr 1971
\vol 85(127)
\issue 4(8)
\pages 538--552
\mathnet{http://mi.mathnet.ru/msb3275}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=280497}
\zmath{https://zbmath.org/?q=an:0225.12007}
\transl
\jour Math. USSR-Sb.
\yr 1971
\vol 14
\issue 4
\pages 537--553
\crossref{https://doi.org/10.1070/SM1971v014n04ABEH002819}


Linking options:
  • http://mi.mathnet.ru/eng/msb3275
  • http://mi.mathnet.ru/eng/msb/v127/i4/p538

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:206
    Full text:65
    References:48

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020